# SDR AALA20140818007

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 60,909 hours, 21,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 17A INOPERATIVE.  REPLACED LAMP FOR EMER LIGHT AT SEAT 17A.  OPERATIONS CHECKED NORMAL.
